# SDR HEEA956052

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Sleeve Assy
- Part number: 212040502001
- Condition: Plate Missing
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW FROM BELL WITHOUT SHIM PLATE INSTALLED.
